# SDR QXEA9600110

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85331040109
- Condition: Corrosion
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK (P/N 85331040109), FOUND CORRODED DURING C-CHECK.  NEW SEAT TRACK INSTALLED IAW SRM.
